IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1813 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2932    
    Printed128    
    Emailed0    
    PDF Downloaded165    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 CASE REPORT
Year : 2012  |  Volume : 44  |  Issue : 2  |  Page : 272-273

Toxic Epidermal Necrolysis induced by rarely implicated drugs


1 Department of Pharmacology, Post Graduate Institute of Medical Education and Research (PGIMER), Chandigarh, India
2 Department of Dermatology, Post Graduate Institute of Medical Education and Research (PGIMER), Chandigarh, India
3 Department of Internal Medicine, Post Graduate Institute of Medical Education and Research (PGIMER), Chandigarh, India

Correspondence Address:
Nusrat Shafiq
Department of Pharmacology, Post Graduate Institute of Medical Education and Research (PGIMER), Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.93871

Rights and Permissions

Toxic Epidermal Necrolysis (TEN) and Steven-Johnson Syndrome (SJS) are serious disorders commonly caused as idiosyncratic reactions to drugs, the most common ones being oxicams, anticonvulsants, allopurinol, and sulfonamides. We present a case of TEN in a patient who developed the lesions after ingesting multiple drugs including paracetamol, metoclopramide, antihistamines, and multivitamins. These drugs have rarely been implicated in this disorder. The suspected drugs in this case were paracetamol and metoclopramide. However, the role of other drugs could not be ruled out definitely. The patient was managed with antibiotics, corticosteroids, and parenteral fluids and recovered well.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow